# SDR DALA2024091609003

- Difficulty date: September 6, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0551195) L/H BS 663 VAPOR BARRIER UPPER ATTACH ANGLE CRACKED. REMOVED, FABRICATED 01 REPLACEMENT ANGLE 01 SPLICE ANGLE AND INSTALLED REPAIR PARTS ON L/H BS 663 VAPOR BARRIOR UPPER ATTACH ANGLE PER B737 SRM 57-10-10-2R.
